Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Notes


Journal: Math. Comp. 2 (1947), 282-286
DOI: https://doi.org/10.1090/S0025-5718-47-99586-0
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

    This result was stated by M. Bôcher, Annals Math., s. 2, v. 7, 1906, p. 131.—Editor. H. T. Davis, Tables of the Higher Mathematical Functions, v. 1. Bloomington, Ind., 1933. E. Gifford, see MTAC, v. 1, p. 11, 24f, 64f. See MTAC, v. 2, p. 164. H. C. Ives, see MTAC, v. 1, p. 9f.


Additional Information

Article copyright: © Copyright 1947 American Mathematical Society